# SDR MASA200600452

- Difficulty date: February 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 19,011 hours, 14,719 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: Illuminated
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7237 ORD - RIGHT OVERWING EMERGENCY EXIT DOOR CAUTION MESSAGE.  MX PLACED ON MEL.  OPS GOOD.
